Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Mild Rash After 5 Months With Atripla

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla rash after 2.5 years?

I have been on Atripla for 2 years and 8 months with no side effects during this time. 2 weeks ago I developed a non-itchy rash in my stomach/oblique area and back. My doc took a look at it and says it's an allergic reaction most likely due to...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...It would be very unusual to develop rash from Atripla after 2.5 years as you note. Most of the time rashes due to Atripla can be managed symptomatically (treated through). I would continue Read more »

TRUVADA-REYATAZ-NORVIR

I have been on the above mentioned regimen, after taking me off Atripla because of major rashes... Read more »

3 years on Atripla

History & Genreal health: 43 yr old male. I was diagnosed 4 yrs ago with HIV. I started with... Read more »
Articles
AIDS InfoNet

Atripla (Efavirenz + Emtricitabine + Tenofovir)

...Sheet 420 ), and tenofovir (see Fact Sheet 419 ). They include headache, diarrhea, nausea, vomiting, vivid dreams, anxiety, rash, dizziness, insomnia, and loss of appetite. About 5% of patients taking efavirenz had serious psychiatric symptoms.... Read more »
Test Positive Aware Network

Atripla

...missed dose as soon as possible, unless it is almost time for your next dose. Do not double up on your next dose. AWP: $1,755.50 / month Manufacturer contact: Bristol-Myers Squibb, www.bms.com , 1 (800) 321-1335 and Gilead Sciences, ... Read more »
Test Positive Aware Network

Emtriva

...Potential side effects and toxicity: Very tolerable. Side effects (rarely seen) may include headache, diarrhea, nausea, and rash. Flare-up of HBV (hepatitis B) in people co-infected with HIV/HBV has occurred when Emtriva was discontinued (see... Read more »
Test Positive Aware Network

The Feminization of an Epidemic

...represent 46% of all people in the world infected with HIV. However, the rate of new infections among women is climbing, with 50% of all new infections worldwide occurring in women (www.unaids.org). The United States has not escaped this global... Read more »
Connect With Others

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

starting treatment - Atripla ?

Posted by neneroc, 7 Replies
...after a lot of blood work .. physicals etc etc .. Dr. has recomended me to start Atripla, honestly im nervous . Cd4 count is low and VL high, has to do with me being infected just recently (6-8months ago) I need Read more »

Starting Meds - The Journey Begins

Posted by trulife, 6 Replies
...emotionally ready to start meds at any time, but now that the time is here, I am not so sure how ready I am. We decided to go with Atripla and I am praying that I tolerate it ok. I have no doubt about my adherence to meds....just a big reality... Read more »

atripla experience

Posted by hopefulone, 13 Replies
...i started atripla about 10 days ago. i thought i would share my experience since i had read about some experiences with the drug that made me Read more »